# SDR V0XD201403130048

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26R BETWEEN FS 333.0 & 364.00.  CUT OUT CORRODED SECTION OF STRINGER 26R.  FABRICATED & INSTALLED NEW PART, PART SH670-31372-4 & SHIM IAW REO 670-53-21-1082, DATED 2014-O3-O7.  NDT ACCOMPLISHED INSPECTIONS K9QR554B ON 3/10/14 & JOB AV0310148J, PO 120087. NO DEFECTS FOUND.
